| Model Number |
0570-0366 |
| Medical Device Problem Codes |
Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184); Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/23/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported that during a patient procedure, using a glidescope go monitor, the screen turns white and is blank intermittently after the blade is attached.The procedure was able to be completed without using a backup device after the doctor tapped on it and it came back on.No delay in the procedure or harm to the patient was reported.
Additional Manufacturer Narrative
The reported glidescope go monitor was returned to verathon for evaluation.A verathon technical service representative (tsr) evaluated the returned monitor and was able to confirm the reported image issue.When connected to verathon's known, good, test equipment, the monitor intermittently produced no image.The test baton/blade led was illuminated yet the monitor was not recognizing the imaging device being attached.Furthermore, a test hdmi connector was installed; however, the issue persisted.The cause of the issue is potentially due to an internal display failure.The customer's monitor failed verathon's device functionality testing.Upon completion of the evaluation, the monitor was deemed unrepairable and the customer was provided with a new glidescope go monitor.Corrective action is not required at this time.Verathon will continue to monitor for trends.